# SDR AALA201801099002

- Difficulty date: January 4, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 25,538 hours, 9,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Condition: Broken
- Location: Inspection Port
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR INSPECTION LENS PANEL BELOW THE EMERGENCY EXIT LIGHT IS BENT AND BROKEN.  REPLACED FWD ENTRY DOOR IAW AMM 33-29-00.
